• Mar 27, 2019 News!Vol.11, No.2 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Mar 27, 2019 News!Vol.9, No.1-Vol. 10, No. 6 have been indexed by Crossref.
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(4): 670-673 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.554

A BAW Resonator Based RF Subsampling Band Pass ΣΔ Modulator

Mohamed Béchir Dadi and Ridha Bouallegue
Abstract—A new design technique of RF subsampling continuous time bandpass sigma delta modulator is presented in this paper. The modulator employs a Bulk Acoustic Wave (BAW) resonator. A robust method to eliminate the anti-resonance frequency of the resonator is detailed. Combining subsampling process with BAW technology offers a promising solution to reduce sampling frequency and power consummation of the ΣΔ modulator with high quality-factor. A fourth-order continuous time subsampling bandpass ΣΔ modulator is studied as an example. The Signal Transfer Function and Noise Transfer Function are compared in this context. Besides, the effects of employing BAW resonator on the output SNR of the modulator is studied. Simulation results show that using an input RF signal of 1.56 GHz, the SNR measured with and without anti-resonance cancellation are equal,respectively, to 52 dB and 36 dB when subsampled the signal with 902.85 MHz.

Index Terms—BAW resonator, RF Subsampling, band Pass Sigma Delta modulator.

The authors are with the Innov’Com Laboratory, Sup’ Com, University of Carthage, Tunis, Tunisia (e-mail: Mohamed.dadi@isimg.rnu.tn, Ridha.bouallegue@supcom.rnu.tn).


Cite: Mohamed Béchir Dadi and Ridha Bouallegue, "A BAW Resonator Based RF Subsampling Band Pass ΣΔ Modulator," International Journal of Computer Theory and Engineering vol. 4, no. 4, pp. 670-673, 2012.
Copyright © 2008-2019. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com